Skip to content
2013 Flu Shot : Arm pain and cramping
avatar
pamela227 posted:
This is the first year that I have taken the flu shot.
The shot was not painful at all but that same evening I went to the gym to work out. While working out the tricep of the arm that I received the shot in began cramping as well as my leg on the same side of my body,
Since then I have had intense pain around the shot sight and have to take Tylenol to be able to relax enough to sleep.
Is this a direct side affect of the flu shot?
How do I report this as a possible side affect?
Reply


Helpful Tips

Sharp pain in left ear lob cartiliage
After the last 24 hours of excruciating pain and having tried Tylenol Regular and Sinus and heating pads, this morning I took Aleve as a ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.